Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 211, NWS Wilmington, OH

July 22, 2017Clark County, Madison County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 22, 2017, 3:18 PM EDT for Clark County, Madison County, Ohio. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2017, 3:18 PM EDT (19:18 UTC)
Expired
Jul 22, 2017, 4:00 PM EDT
In force
42 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, OH, Madison County, OH

The radar

The Cincinnati radar (KILN), 58 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 809 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
809 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

014 
WUUS51 KILN 221918
SVRILN
OHC023-097-222000-
/O.NEW.KILN.SV.W.0211.170722T1918Z-170722T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
318 PM EDT SAT JUL 22 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Eastern Clark County in west central Ohio...
  Central Madison County in central Ohio...

* Until 400 PM EDT.

* At 317 PM EDT, a severe thunderstorm was located near South
  Charleston, moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and power lines. 

* Locations impacted include...
  London, Jefferson, West Jefferson, South Charleston, Choctaw Lake,
  Lisbon, Brighton, Lafayette, South Vienna, Newport, Interstate 70
  at US Route 42, Lilly Chapel, Interstate 70 at State Route 56,
  Madison Lake, Plattsburg and Big Plain.

This includes I-70 in Ohio between mile markers 64 and 82.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3983 8368 3999 8366 3997 8331 3987 8325
      3976 8336
TIME...MOT...LOC 1917Z 273DEG 30KT 3989 8358 

HAIL...0.75IN
WIND...60MPH
 
$$

Hatzos
2 follow-up statements
387 
WWUS51 KILN 221932
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
332 PM EDT SAT JUL 22 2017

OHC023-221942-
/O.CAN.KILN.SV.W.0211.000000T0000Z-170722T2000Z/
Clark OH-
332 PM EDT SAT JUL 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLARK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved into 
Madison County. Therefore, the warning has been cancelled.

LAT...LON 3997 8331 3987 8325 3976 8336 3981 8358
      3987 8355 3990 8355 3992 8354 3998 8344
TIME...MOT...LOC 1932Z 283DEG 30KT 3986 8341 

$$

OHC097-222000-
/O.CON.KILN.SV.W.0211.000000T0000Z-170722T2000Z/
Madison OH-
332 PM EDT SAT JUL 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRAL MADISON COUNTY...

At 332 PM EDT, a severe thunderstorm was located over London, moving
east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
London, Jefferson, West Jefferson, Choctaw Lake, Lafayette, Newport,
Madison Lake, Lilly Chapel and Big Plain.

This includes I-70 in Ohio between mile markers 73 and 82.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3997 8331 3987 8325 3976 8336 3981 8358
      3987 8355 3990 8355 3992 8354 3998 8344
TIME...MOT...LOC 1932Z 283DEG 30KT 3986 8341 

HAIL...0.75IN
WIND...60MPH
 
$$

Hatzos
225 
WWUS51 KILN 221951
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
351 PM EDT SAT JUL 22 2017

OHC097-222000-
/O.EXP.KILN.SV.W.0211.000000T0000Z-170722T2000Z/
Madison OH-
351 PM EDT SAT JUL 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MADISON COUNTY WILL
EXPIRE AT 400 PM EDT...
                
An additional severe thunderstorm warning is in effect for parts of 
Madison County until 430 PM.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3997 8331 3987 8325 3976 8336 3981 8358
      3987 8355 3990 8355 3992 8354 3998 8344
TIME...MOT...LOC 1950Z 273DEG 30KT 3985 8322 

$$

Hatzos

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 1:45 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 22, 1:45 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
145 PM EDT Sat Jul 22 2017

.SYNOPSIS...
Multiple disturbances are expected to bring several rounds of
showers and thunderstorms to the region through the weekend and
into Monday. High pressure and dry conditions are expected for
Tuesday into Wednesday. Another system will bring additional
showers and thunderstorms to the region for Thursday.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
Earlier complex this morning moved east and stratiform rain
behind it with cloud cover looks to inhibit future development
along the I-70 corridor today. Focus will then shift early this
afternoon to the I-71 corridor where dewpoints are rapidly
pushing past 75 degrees and the moist airmass will interact with
moderate instability and forcing from prior storm outflows.

Added heavy rain potential to the thunderstorms this afternoon
and evening, reduced temperatures a degree or two in the I-70
corridor, and increased cloud cover and pops in the southeast.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Thunderstorms will be ongoing across northern portions of the
forecast area at the start of the short term. Thunderstorm
activity will sag southward through the night. Heavy rain and
damaging wind gusts will be the primary threats. Have heavy
rain mention in the forecast and in the HWO. Also mention severe
threat in the HWO as well.

Activity will decrease towards the end of the night tonight,
however additional thunderstorms are expected to develop during
the day on Sunday. There will be an additional severe threat
during the day on Sunday with damaging winds again the primary
threat.

Heat index values on Sunday will be a little lower than today,
however heat index values are still expected to be in the 90s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Warm and humid conditions will persist at the beginning of the
period. But a cold front will slide through the area on Monday.
There could be a few storms along and ahead of the front. High
pressure will build in behind the front on Tuesday. But as the high
center quickly tracks from the Great Lakes into New England, the
trailing ridge axis will get pinched off by Wednesday. So more humid
conditions will quickly return in advance of an approaching cold
front. This front will move southeast across the area Thursday
afternoon into Thursday night with a good chance of thunderstorms.
Drier air will be slow to filter in at the end of the week.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Until showers and thunderstorms hit the TAF sites, VFR
conditions will be present in a muggy atmosphere. Overnight may
see vsbys drop to the MVFR category in mist, and storms will
remain possible at any time for entire forecast area through the
next 24-30 hours. Model guidance is problematic and
timing/occurrence/placement of storms remains in high question
in this moist and conditionally unstable airmass. Will try to
limit thunderstorm potential to where it has the highest
probability...likely later this evening and overnight.

OUTLOOK...Thunderstorms will be possible Sunday and Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT this evening for OHZ070>072-
     078>081-088.
     Excessive Heat Warning until 8 PM EDT this evening for OHZ077.
KY...Heat Advisory until 8 PM EDT this evening for KYZ089>100.
IN...Heat Advisory until 8 PM EDT this evening for INZ058-059-066-
     073>075-080.

&&

SYNOPSIS...Novak
NEAR TERM...Franks
SHORT TERM...Novak
LONG TERM...
AVIATION...Franks
Hazardous weather outlook, Jul 22, 2:02 PM EDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
202 PM EDT Sat Jul 22 2017

OHZ077-231815-
Hamilton-
202 PM EDT Sat Jul 22 2017

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

Thunderstorms will re-develop this afternoon and early evening.
The primary threat will be an increased flooding potential due to
very heavy rainfall, as well as the potential for isolated damaging
winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will move across the region on Sunday. Some storms may
become severe with the main severe threats being very heavy rainfall
and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ058-059-066-073>075-080-KYZ089>100-OHZ070-071-078-079-231815-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Butler-Warren-Clermont-Brown-
202 PM EDT Sat Jul 22 2017

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky and
Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Thunderstorms will re-develop this afternoon and early evening.
The primary threat will be an increased flooding potential due to
very heavy rainfall, as well as the potential for isolated damaging
winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will move across the region on Sunday. Some storms may
become severe with the main severe threats being very heavy rainfall
and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-OHZ026-034-035-042>046-051>056-060>065-073-074-082-231815-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-
Greene-Fayette OH-Pickaway-Fairfield-Ross-Hocking-Pike-
202 PM EDT Sat Jul 22 2017

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms will re-develop this afternoon and early evening. The
primary threat will be an increased flooding potential due to very
heavy rainfall, as well as the potential for isolated damaging
winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will move across the region on Sunday. Some storms may
become severe with the main severe threats being very heavy rainfall
and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ072-080-081-088-231815-
Clinton-Highland-Adams-Scioto-
202 PM EDT Sat Jul 22 2017

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Southwest Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Thunderstorms will re-develop this afternoon and early evening. The
primary threat will be an increased flooding potential due to very
heavy rainfall, as well as the potential for isolated damaging
winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will move across the region on Sunday. Some storms may
become severe with the main severe threats being very heavy rainfall
and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 22, 11:47 AM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1147 AM EDT SAT JUL 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     TSTM WND DMG     2 NNW SPRINGFIELD       39.95N 83.82W
07/22/2017                   CLARK              OH   PUBLIC

            SEVERAL TREES AND LARGE LIMBS DOWNED NEAR NORTHRIDGE DR.
            TIME ESTIMATED BY RADAR.

&&

KC
Special weather statement, Jul 22, 1:28 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Wilmington OH
128 PM EDT SAT JUL 22 2017

KYZ096>099-221800-
Pendleton KY-Robertson KY-Mason KY-Bracken KY-
128 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MASON...
ROBERTSON...BRACKEN AND SOUTHEASTERN PENDLETON COUNTIES UNTIL 200 PM
EDT...

At 127 PM EDT, radar indicated a strong thunderstorm near
Brooksville, moving southeast at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Falmouth, Brooksville, Mount Olivet, Germantown, Sardis, Abigail,
Browning Corner, Neave, Woolcutt, Milford, Berlin, Stonewall,
Parina, Powersville, Santa Fe, Lowell, Petra, Chatham and AA Highway
at State Route 19.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3853 8418 3854 8416 3856 8416 3856 8418
      3855 8421 3856 8422 3857 8420 3858 8421
      3857 8429 3865 8434 3877 8405 3861 8384
      3853 8395 3850 8418
TIME...MOT...LOC 1727Z 307DEG 22KT 3868 8420

Hatzos
Special weather statement, Jul 22, 1:55 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
155 PM EDT SAT JUL 22 2017

KYZ097>099-221830-
Robertson KY-Mason KY-Bracken KY-
155 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MASON...ROBERTSON
AND SOUTHERN BRACKEN COUNTIES UNTIL 230 PM EDT...

At 154 PM EDT, radar indicated a strong thunderstorm near
Brooksville, moving east at 30 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Maysville, Washington, Aberdeen, Brooksville, Mount Olivet,
Germantown, Sardis, Murphysville, Burika, Alhambra, Stonewall, Mays
Lick, Mitchells Mill, Powersville, Peed, Chatham, Hittville, Abigail
and Milford.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3859 8418 3873 8406 3866 8377 3853 8376
      3847 8383 3846 8385 3846 8386 3849 8393
      3845 8398
TIME...MOT...LOC 1754Z 290DEG 26KT 3862 8403

Hatzos
Special weather statement, Jul 22, 2:44 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
244 PM EDT SAT JUL 22 2017

KYZ100-221915-
Lewis KY-
244 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LEWIS COUNTY UNTIL
315 PM EDT...

At 244 PM EDT, radar indicated a strong thunderstorm over Foxport,
moving southeast at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Head of Grassy, Harris, Petersville, Stricklett, Epworth and Glen
Springs.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3840 8341 3838 8345 3840 8348 3840 8350
      3841 8351 3841 8353 3842 8353 3843 8358
      3846 8358 3849 8359 3851 8361 3851 8363
      3852 8363 3852 8364 3856 8352 3847 8326
      3840 8326 3836 8339
TIME...MOT...LOC 1844Z 297DEG 31KT 3848 8358

Hatzos
Special weather statement, Jul 22, 3:10 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
310 PM EDT SAT JUL 22 2017

OHZ064-065-221945-
Fairfield OH-Pickaway OH-
310 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL FAIRFIELD AND
NORTHEASTERN PICKAWAY COUNTIES UNTIL 345 PM EDT...

At 309 PM EDT, radar indicated a strong thunderstorm near Ashville,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Lancaster, Ashville, Royalton, Lithopolis, Amanda, Carroll,
Fairfield County Airport, East Ringgold, Duvall, Slate Run Metro
Park and Dumontville.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3965 8262 3965 8295 3977 8297 3980 8285
      3980 8282 3984 8267 3977 8252
TIME...MOT...LOC 1909Z 258DEG 31KT 3973 8288

Hatzos
Special weather statement, Jul 22, 3:11 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
311 PM EDT SAT JUL 22 2017

OHZ053-054-221945-
Madison OH-Clark OH-
311 PM EDT SAT JUL 22 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLARK AND CENTRAL
MADISON COUNTIES UNTIL 345 PM EDT...

At 311 PM EDT, radar indicated a strong thunderstorm near South
Charleston, moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...

Locations impacted include...
Springfield, London, South Charleston, Choctaw Lake, Harmony,
Lisbon, Brighton, Lafayette, South Vienna, Newport, Madison Lake and
Plattsburg.

This includes I-70 in Ohio between mile markers 60 and 78.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3983 8374 3998 8370 3996 8339 3985 8336
      3977 8347
TIME...MOT...LOC 1911Z 277DEG 33KT 3988 8364

Hatzos

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:21 PM EDTSevere Thunderstorm WarningILNClermont18 min
Jul 21, 10:12 PM EDTSpecial Weather StatementILNAdams33 min
Jul 21, 10:48 PM EDTSpecial Weather StatementILNRoss27 min
Jul 22, 3:48 AM EDTExcessive Heat WarningILNHamilton15 hr
Jul 22, 3:48 AM EDTSpecial Weather StatementILNAuglaize12 min
Jul 22, 3:56 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
Jul 22, 4:52 AM EDTSpecial Weather StatementILNAuglaize, Mercer23 min
Jul 22, 5:13 AM EDTSpecial Weather StatementILNAuglaize, Shelby32 min
Jul 22, 5:25 AM EDTAreal Flood AdvisoryILNAuglaize, Hardin3 hr
Jul 22, 5:30 AM EDTSpecial Weather StatementILNMiami30 min
Jul 22, 5:43 AM EDTSpecial Weather StatementILNLogan32 min
Jul 22, 5:56 AM EDTSpecial Weather StatementILNChampaign, Union34 min
Jul 22, 5:58 AM EDTSpecial Weather StatementILNClark, Greene32 min
Jul 22, 6:25 AM EDTSpecial Weather StatementILNDelaware35 min
Jul 22, 6:28 AM EDTSpecial Weather StatementILNFranklin, Madison32 min
Jul 22, 6:36 AM EDTFlash Flood WarningILNAuglaize, Mercer5 hr
Jul 22, 6:43 AM EDTSevere Thunderstorm WarningILNDelaware17 min
Jul 22, 6:57 AM EDTSpecial Weather StatementILNFairfield, Licking, Pickaway48 min
Jul 22, 7:03 AM EDTSpecial Weather StatementILNPickaway42 min
Jul 22, 7:09 AM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking25 min
Jul 22, 7:33 AM EDTSpecial Weather StatementILNLicking12 min
Jul 22, 8:09 AM EDTSpecial Weather StatementILNHocking36 min
Jul 22, 11:21 AM EDTAreal Flood WarningILNAuglaize6 hr
Jul 22, 3:10 PM EDTSpecial Weather StatementILNFairfield35 min
Jul 22, 3:11 PM EDTSpecial Weather StatementILNMadison34 min
Jul 22, 3:17 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking43 min
Jul 22, 3:39 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Pickaway36 min
Jul 22, 3:40 PM EDTAreal Flood AdvisoryILNFairfield, Hocking3 hr
Jul 22, 3:55 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking50 min
Jul 22, 4:14 PM EDTFlash Flood WarningILNFairfield, Hocking3 hr
Jul 22, 4:16 PM EDTSpecial Weather StatementILNFairfield, Pickaway29 min
Jul 22, 4:43 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking47 min
Jul 22, 5:05 PM EDTFlash Flood WarningILNHocking115 min
Jul 22, 6:03 PM EDTSpecial Weather StatementILNHocking27 min
Jul 22, 6:44 PM EDTAreal Flood AdvisoryILNHocking3 hr
Jul 22, 7:14 PM EDTSpecial Weather StatementILNRoss16 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.